Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 6, NWS Quad Cities, IA

March 1, 2007Des Moines County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 1, 2007, 7:26 AM CST for Des Moines County, Iowa. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2007, 7:26 AM CST (13:26 UTC)
Expired
Mar 1, 2007, 7:42 AM CST
In force
16 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Des Moines County, IA

The radar

The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 011326
SVRDVN
IAC057-011400-
/O.NEW.KDVN.SV.W.0006.070301T1326Z-070301T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
726 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DES MOINES COUNTY IN SOUTHEAST IOWA...

* UNTIL 800 AM CST.

* AT 722 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR DANVILLE...OR ABOUT 12 MILES NORTHWEST OF
  BURLINGTON...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MEDIAPOLIS BY 735 AM CST...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4092 9135 4079 9128 4093 9102 4106 9125

$$

NICHOLS
1 follow-up statement
000 
WWUS53 KDVN 011342
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
742 AM CST THU MAR 1 2007

IAC057-011351-
/O.CAN.KDVN.SV.W.0006.000000T0000Z-070301T1400Z/
DES MOINES IA-
741 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR DES MOINES COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN. .

LAT...LON 4092 9135 4079 9128 4093 9102 4106 9125

$$

NICHOLS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:00 AM CST, 4 hours 26 minutes earlier.

Area forecast discussion, Mar 1, 3:00 AM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 AM CST THU MAR 1 2007

.DISCUSSION...
BUSY ONGOING WEATHER AND PLETHORA OF PRODUCTS AND HEADLINES TO GET
OUT. WITH BRISK EAST SFC FETCH AND SFC DPTS IN THE UPPER 20S HAVING
EVAPO COOLING/NEG FEEDBACK POTENTIAL TO KEEP TEMPS AT OR JUST BELOW
FREEZING...ALREADY HAVE ISSUED A FREEZING RAIN ADVISORY FOR NORTHWEST
2 TIER OF IA COUNTIES AND JO DAVIESS IN FAR NW IL. SOUTHERN TWO TIER
OF COUNTIES MAY BE MARGINAL WITH SHALLOW COLD SFC LAYER AND WARMER
AIR DRAG DOWN TO SFC EFFECT BY MODERATE TO HEAVY RAIN EFFECT...BUT
WILL KEEP IT GOING FOR NOW THRU 9 AM BEFORE SFC TEMPS REALLY MAKE
HEADWAY ABOVE 32 DEGREES.

WITH LATEST SUITE OF 00Z MODEL RUNS...INTERESTING HOW THE NAM HAS
SWITCHED PLACES WITH THE PREVIOUS TWO 00Z GFS RUNS AND IS THE
FURTHEST EAST/BESIDES THE THROWN OUT NGM/.  THE NEW/00Z GFS...UKMET
AND ECMWF TAKE LOW UP ALONG AND WEST OF THE DVN CWA THRU 00Z FRI...
GENERALLY BOMBING TO AROUND 980 MB AS IT NEARS THE ALO VCNTY BY 00Z.
THE NAM IS FURTHER EAST MOVING NORTH OUT OF NORTHWEST MO AND UP ALONG
AND WEST OF THE MS RVR. LOOKING AT MSAS TRENDS OF PRESSURE FALLS
ACRS NORTHERN IL AND FAR EASTERN IA...THIS WOULD SUPPORT THE NAM.
BUT PUTTING THE CYCLONE INTO MOTION TO ITS CURRENT POSITION...
EXTRAPOLATING IT FURTHER ALMOST SUPPORTS THE GFS-UKMET BLEND. WILL
STILL SIDE WITH THE NAM SYNOPTIC SCALE FEATURES AND SMALLER/MESO
SCALE FORCING PARAMETERS...ALTHOUGH IT IS FAILING WITH CURRENT
ACTUAL PRECIP TRENDS.

THIS SOLUTION SUPPORTS WIDESPREAD MODERATE TO HEAVY RAINFALL THRU
18Z WITH EMBEDDED ELEVATED THUNDERSTORMS...WITH MID LEVEL CAPES AND
LAPSE RATES SUPPORTING THUNDER CONTINUING ACRS THE SOUTHEAST HALF OF
THE DVN FCST AREA AND THE EASTERN I80 CORRIDOR IN IL THROUGH EARLY
AFTERNOON. VERY STRONG LOW TO MID LEVEL WARM/MOIST CONVEYOR WILL
CONTINUE TO ACT TO SATURATE MID LEVELS THOUGH...POSSIBLY LIMITING
THUNDER BY LATE MORNING. FLOOD WATCH WILL CONTINUE WITH EXPECTED
ADDITION OF NEW RIVER FLOOD WARNINGS AND EVEN SOME FLASH FLOODING
POTENTIAL FOR LATER THIS MORNING IN MUCH OF THE CWA.

STILL EXPECT A DRY SLOT TO BRING BREAK IN PRECIP IN MOST OF THE
CWA THIS AFTERNOON AND INTO THE EARLY EVENING IN THE NORTHEAST/NW
IL/. WITH THE NAM ADVERTISING A TROP FOLD DOWN TO AT LEAST H550
MB RIGHT BEHIND NORTHWARD MIGRATING NEARLY STACKED CYCLONE OVER
MOST OF THE DVN CWA BY LATE AFTERNOON. THIS PLUS THE OBVIOUS INTENSE
PRESSURE GRADIENT BUILDING ACRS THE AREA SOUTH OF THE STILL DEEPENING
SFC LOW TO 980 MB OR EVEN LOWER AS IT PROPAGATES INTO SOUTHWEST WI
THIS EVENING...SUPPORTS GOING WITH A HIGH WIND WARNING FOR
GENERALLY THE SOUTH HALF OF THE CWA FROM LATE AFTERNOON INTO FRI
MORNING. VERTICAL WIND PROFILES ON MOST MODELS AND MOMENTUM
TRANSFER POTENTIAL WITH ENHANCED PRECIP BANDS SUPPORT SUSTAINED 30-40
MPH WITH GUSTS AT LEAST TO 53-57 MPH AT TIMES. WIND ADVISORY
CRITERIA MAY LAST WELL INTO THE DAY FRIDAY.

WITH WRAP AROUND SNOW TAKEN INTO ACCOUNT LATE AFTERNOON AND
ESPECIALLY OVERNIGHT INTO FRI MORNING...HAVE DECIDED TO GO WITH
WINTER STORM WARNING FOR 4-7 INCHES IN FAR NORTHWEST CORNER OF THE
DVN CWA...AND A WINTER WX ADVISORY GENERALLY ALONG AND NORTH OF
A LINE FROM SIGOURNEY...TO CLINTON AND TO FREEPORT FOR 2-5 INCHES
OF SNOW. ALL THESE AMOUNTS WITH A TIME LINE OF 00Z-18Z FRIDAY...SNOW
SPREADING/WRAPPING AROUND FROM THE SOUTHWEST TO NORTHEAST BY LATE
AFTERNOON AND CONTINUING INTO FRI MORNING. HIGH WINDS COMBINED WITH
THE SNOW FOR EXTREME BLOWING AND NEAR WHITEOUT/BLIZZARD CONDITIONS
WILL BE STRESSED IN BOTH THE WARNING AND ADVISORY.

ALL IN ALL...MARCH IN LIKE AN ENRAGED BABOON.

&&

DVN WATCHES/WARNINGS/ADVISORIES...
IA...FREEZING RAIN ADVISORY CONTINUES THROUGH 9 AM ALONG AND
NORTH OF A VAN HORNE...TO SABULA LINE. WINTER STORM WARNING TONIGHT
THROUGH NOON FRIDAY FOR BUCHANAN...DELAWARE...BENTON AND LINN. WINTER
WEATHER ADVISORY FOR REST OF EASTERN IA NORTH OF I80 CORRIDOR. HIGH
WIND WARNING FOR SOUTHEAST IA FROM 21Z THU THROUGH 12Z FRI. FLOOD
WATCH CONTINUES THROUGH FRIDAY AFTERNOON.

IL...FREEZING RAIN ADVISORY FOR JO DAVIESS CONTINUES THROUGH 9 AM
THIS MORNING. WINTER WEATHER ADVISORY FOR JO DAVIESS...STEPHENSON
AND CARROLL TONIGHT THRU NOON FRIDAY. HIGH WIND WARNING FROM LATE
AFTERNOON THROUGH FRI MORNING FOR REST OF WEST CENTRAL IL. FLOOD
WATCH CONTINUES THROUGH FRIDAY AFTERNOON.

 MO...HIGH WIND WARNING FOR LATE AFTERNOON THROUGH FRIDAY
MORNING. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON.

&&

12
Hazardous weather outlook, Mar 1, 5:45 AM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 AM CST THU MAR 1 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-021100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
545 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SOME LIGHT FREEZING RAIN WITH MINOR ICE ACCUMULATIONS OF UNDER A
TENTH OF AN INCH...WILL CONTINUE TO BE POSSIBLE THROUGH MID MORNING
ALONG AND NORTH OF THE ROUTE 20 CORRIDOR. EARLY MORNING MOTORISTS
SHOULD PREPARE FOR LOCALIZED SLICK SPOTS IN THESE AREAS. A FREEZING
RAIN ADVISORY CONTINUES UNTIL 9 AM FOR FAR NORTHEAST IOWA INTO
EXTREME NORTHWEST ILLINOIS.

A POWERFUL STORM SYSTEM WILL IMPACT THE REGION TODAY THROUGH
SATURDAY. THIS SYSTEM WILL BRING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS ACROSS MUCH OF THE AREA THROUGH NOON TODAY. A FEW
STORMS ALONG AND SOUTHEAST OF A LINE FROM FAIRFIELD IOWA...TO
PRINCETON ILLINOIS...MAY BE STRONG ENOUGH TO PRODUCE HAIL UP TO
THE SIZE OF PENNIES. THE STORM PREDICTION CENTER HAS OUTLOOKED
EXTREME SOUTHEAST IOWA...NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS FOR A SLIGHT RISK OF SEVERE WEATHER TODAY.

THIS NEXT ROUND OF SHOWERS AND STORMS THIS MORNING MAY PRODUCE AN
ADDITIONAL HALF INCH...UP TO AN INCH OF RAINFALL THROUGH NOON. THIS
KIND OF RAINFALL AND RUN OFF OVER PARTIALLY FROZEN GROUND...ON TOP OF
THE HALF INCH TO AN INCH THAT HAS ALREADY FALLEN OVERNIGHT...WILL
LEAD TO SIGNIFICANT RISES ON AREA RIVER AND STREAM LEVELS...WITH MANY
GOING OUT OF BANK AND PAST THE FLOOD STAGE. ICE ACTION WILL ALSO ADD
TO ANY RIVER OR STREAM FLOODING POTENTIAL. FLASH FLOODING OF LOW-
LYING AND URBAN AREAS WILL ALSO BE A THREAT. A FLOOD WATCH CONTINUES
FOR THE ENTIRE AREA THROUGH FRIDAY EVENING.

LATE THIS AFTERNOON AND TONIGHT...A TEMPORARY BREAK IN THE
PRECIPITATION IS EXPECTED DURING THE AFTERNOON...BEFORE COLD AIR
WRAPPING IN BEHIND THE EXITING STORM SYSTEM BRINGS THE THREAT OF
SNOW. SNOW IS EXPECTED TO OVERSPREAD THE AREA FROM WEST TO EAST FROM
LATE AFTERNOON...AND LAST INTO THE OVERNIGHT. WITH THE SNOW
CONTINUING INTO FRIDAY...AREAS NORTHWEST OF A CEDAR RAPIDS...TO
DYERSVILLE LINE WILL EXPERIENCE SNOWFALL AMOUNTS OF 4 TO 7 INCHES BY
FRIDAY AFTERNOON. THIS AREA IS UNDER A WINTER STORM WARNING TONIGHT
THROUGH NOON FRIDAY. AREAS GENERALLY ALONG AND NORTH OF A LINE FROM
WILLIAMSBURG...TO CLINTON...AND TO MOUNT CARROLL WILL RECEIVE FROM 2
TO 5 INCHES OF NEW SNOWFALL BY MIDDAY FRIDAY. THESE AREAS ARE UNDER
A WINTER WEATHER ADVISORY FOR TONIGHT THROUGH NOON FRIDAY. ALONG
WITH THE ARRIVAL OF THE SNOW...STRONG WEST WINDS OF 25 TO 40 MPH...
WITH GUSTS OF AT LEAST 50 MPH WILL SWEEP ACROSS THE AREA THIS
AFTERNOON AND ESPECIALLY TONIGHT. THESE STRONG WINDS WILL COMBINE
WITH THE MORE SUBSTANTIAL SNOW BANDS TO PRODUCE NEAR WHITEOUT OR
BLIZZARD-LIKE CONDITIONS AT TIMES THROUGH FRIDAY MORNING.

FOR THE REST OF THE AREA GENERALLY ALONG AND SOUTH OF THE INTERSTATE
80 CORRIDOR...A HIGH WIND WARNING IS IN EFFECT FOR LATE THIS
AFTERNOON AND TONIGHT. HIGH WINDS SUSTAINED BETWEEN 30 AND 40 MPH
WITH GUSTS OVER 55 MPH WILL OVERSPREAD THE WARNING AREA FROM
SOUTHWEST TO NORTHEAST FROM LATE THIS AFTERNOON THROUGH TONIGHT.
THESE HIGH WINDS WILL THEN LAST INTO FRIDAY MORNING. THESE WIND
SPEEDS WOULD BE CAPABLE OF PRODUCING WIND DAMAGE TO TREES AND POWER
LINES...ESPECIALLY IN LOCATIONS THAT RECEIVED DAMAGE IN THE ICE STORM
LAST WEEKEND. IN ADDITION...THE HIGH WINDS COMBINED WITH PERIODS OF
LIGHT TO MODERATE SNOW TONIGHT MAY REDUCE VISIBILITIES BELOW A MILE
AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OCCASIONAL LIGHT SNOW AND WINDY CONDITIONS WILL THEN LAST INTO FRIDAY
EVENING. ADDITIONAL LIGHT SNOW ACCUMULATIONS WILL OCCUR FRIDAY
AFTERNOON AND EVENING...WITH WINDS OF 20 TO 30 MPH AND GUSTS STILL
OVER 40 MPH. THIS WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW
WITH REDUCED VISIBILITIES IN AREAS THAT RECEIVE SEVERAL INCHES OF
SNOW ACCUMULATION THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH NOON SOUTH OF THE INTERSTATE
80 CORRIDOR.

12

In the hours before

Local storm report, Mar 1, 3:13 AM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     HAIL             DOVER                   41.43N 89.40W
03/01/2007  E0.25 INCH       BUREAU             IL   TRAINED SPOTTER

            PEA SIZE HAIL LASTING 3 MINUTES. RELAYED BY NWS LOT.

&&

14
Local storm report, Mar 1, 3:28 AM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     HAIL             MACOMB                  40.47N 90.68W
03/01/2007  M0.88 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            NICKEL TO PENNY SIZED HAIL COVERING THE GROUND.

&&

BILLN
Local storm report, Mar 1, 3:29 AM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     HAIL             2 N MACOMB              40.50N 90.68W
03/01/2007  M0.75 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            WINDS ALSO TO 45 MPH.

&&

BILLN
Local storm report, Mar 1, 3:31 AM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     HAIL             2 S BUSHNELL            40.52N 90.50W
03/01/2007  M0.75 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            SOME PONDING OF WATER AND WINDS TO 45 MPH.

&&

BILLN
Local storm report, Mar 1, 3:46 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     HAIL             2 N MACOMB              40.50N 90.68W
03/01/2007  M0.75 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL COVERING GROUND. WINDS SUSTAINED
            AROUND 40 MPH. PEAK GUST 57.2 MPH. VERY HEAVY RAIN.

0324 AM     HAIL             2 S BUSHNELL            40.52N 90.50W
03/01/2007  M0.75 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            HEAVY RAIN. PONDING OF WATER. WINDS ESTIMATED AT 45 MPH.

&&

14
Local storm report, Mar 1, 4:21 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FREEZING RAIN    DUBUQUE                 42.50N 90.69W
03/01/2007  U0.00 INCH       DUBUQUE            IA   LAW ENFORCEMENT

            REPORTS FROM PATROL CARS OF MODERATE TO HEAVY RAIN WITH
            SOME FREEZING OF RAIN. A FEW CARS IN DITCHES DUE TO ICE
            AND SLUSH.

&&

BILLN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 1:19 AM CSTFreezing Rain AdvisoryDVNBenton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more8 hr
Mar 1, 3:55 AM CSTWinter Storm WarningDVNBenton, Buchanan, Delaware, Linn10 hr
Mar 1, 3:55 AM CSTWinter Weather AdvisoryDVNCedar, Clinton, Dubuque, Iowa, Jackson, Johnson and 1 more24 hr
Mar 1, 4:02 AM CSTHigh Wind WarningDVNCedar, Clinton, Des Moines, Henry, Iowa, Jefferson and 8 more24 hr
Mar 1, 2:18 PM CSTSnow and Blowing Snow AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 13 more37 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.